# SDR DL738050047

- Difficulty date: January 20, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 17,445 hours, 8,476 cycles
- Engine: Cfmint CFM567B22
- Engine time: 17,524 hours, 8,499 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567
- Part serial: 874488
- Condition: Leaking
- Location: Nr 2
- Part time: 17,524 hours, 8,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER 1 HR 30 MIN RIGHT ENGINE OIL QTY WENT TO 4 WITH A LOW LIGHT.  AFTER 40 MORE MINUTES OIL QTY WENT TO 3.  DESCENT QTY WENT TO 5.  AFTER SHUTDOWN QTY WENT TO 12.  SERVICED NR 2 ENGINE WITH 26 PINTS OF OIL BAGGED ENGINE DRAINS AND RAN AT PWR.  NO LEAKS NOTED, ALSO LOOKED IN INLET AND TAIL PIPE NO INDICATION OF OIL LEAKS.  RETURN TO SERVICE.
